# SDR 2001UALA00874

- Difficulty date: May 4, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 6,671 hours, 2,187 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Malfunctioned
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT DUCT PRESSURE FLUCTUATES DURING DESCENT, WITH ENG RUNNING, LT & RT ISOL VLVS CLSD, AND BLD SW ON.  DUCT PSI FLUCTUATES.  ETOPS VERIFICATION FLIGHT, RTF.
